Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 5, Pages 694–696 (Mi mz4223)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Asymptotics of the spectral series of the Steklov problem for the Laplace equation in a ‘thin’ domain with nonsmooth boundary

R. V. Isakov


Full text: PDF file (280 kB)

Bibliographic databases:
Received: 03.06.1988

Citation: R. V. Isakov, “Asymptotics of the spectral series of the Steklov problem for the Laplace equation in a ‘thin’ domain with nonsmooth boundary”, Mat. Zametki, 44:5 (1988), 694–696

Citation in format AMSBIB
\Bibitem{Isa88}
\by R.~V.~Isakov
\paper Asymptotics of the spectral series of the Steklov problem for the Laplace equation in a `thin' domain with nonsmooth boundary
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 5
\pages 694--696
\mathnet{http://mi.mathnet.ru/mz4223}
\zmath{https://zbmath.org/?q=an:0698.35119}


Linking options:
  • http://mi.mathnet.ru/eng/mz4223
  • http://mi.mathnet.ru/eng/mz/v44/i5/p694

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Sadovnichii, A. G. Chechkina, “Ob otsenke sobstvennykh funktsii zadachi tipa Steklova s malym parametrom v sluchae predelnogo vyrozhdeniya spektra”, Ufimsk. matem. zhurn., 3:3 (2011), 127–139  mathnet  zmath
    2. A. G. Chechkina, V. A. Sadovnichy, “Degeneration of Steklovtype boundary conditions in one spectral homogenization problem”, Eurasian Math. J., 6:3 (2015), 13–29  mathnet
    3. A. G. Chechkina, “Homogenization of spectral problems with singular perturbation of the Steklov condition”, Izv. Math., 81:1 (2017), 199–236  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  •  Mathematical Notes
    Number of views:
    This page:136
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021